MathSciNet Relay Station
MathSciNet bibliographic data
MR1301740 (95h:65078) 65N30 (65N15 76A05 76M10)
Barrett, John W.; Liu, W. B. Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow. Numer. Math. 68 (1994), no. 4, 437–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement